Alert archive / Louisiana / Gale Warnings in 2011
Gale Warning 6, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Oct 18, 2011, 7:04 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2011, 7:04 PM CDT (00:04 UTC)
- Expired
- Oct 19, 2011, 7:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
717 WHUS74 KLCH 190004 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 704 PM CDT TUE OCT 18 2011 ...STRONG NORTH WINDS OVER THE COASTAL WATERS THROUGH TOMORROW... .STRONG OFFSHORE WINDS WILL CONTINUE OVER THE NEAR COASTAL WATERS IN THE WAKE OF A COLD FRONT. GMZ452-455-472-475-191200- /O.UPG.KLCH.SC.Y.0103.000000T0000Z-111020T0600Z/ /O.NEW.KLCH.GL.W.0006.111019T0004Z-111019T1200Z/ /O.NEW.KLCH.SC.Y.0104.111019T1200Z-111020T0600Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 704 PM CDT TUE OCT 18 2011 ...GALE WARNING IN EFFECT UNTIL 7 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS: NORTH WINDS 30 TO 40 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET NEAR SHORE TO 8 TO 12 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-190600- /O.CON.KLCH.SC.Y.0103.000000T0000Z-111019T0600Z/ SABINE LAKE-CALCASIEU LAKE- 704 PM CDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-470-191200- /O.CON.KLCH.SC.Y.0103.000000T0000Z-111020T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 704 PM CDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS BUILDING UP TO 4 FEET NEAR SHORE AND 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-190600- /O.CON.KLCH.SC.Y.0103.000000T0000Z-111019T0600Z/ VERMILION BAY- 704 PM CDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
500 WHUS74 KLCH 190326 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1026 PM CDT TUE OCT 18 2011 ...STRONG NORTH WINDS OVER THE COASTAL WATERS THROUGH TOMORROW... .STRONG OFFSHORE WINDS WILL CONTINUE OVER THE NEAR COASTAL WATERS IN THE WAKE OF A COLD FRONT. GMZ430-432-190430- /O.CAN.KLCH.SC.Y.0103.000000T0000Z-111019T0600Z/ SABINE LAKE-CALCASIEU LAKE- 1026 PM CDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELED THE SMALL CRAFT ADVISORY FOR SABINE AND CALCASIEU LAKES. WINDS HAVE FALLEN UNDER SMALL CRAFT ADVISORY CRITERIA. THE ADVISORY HAS BEEN CANCELED. $$ GMZ452-455-472-475-191200- /O.CON.KLCH.GL.W.0006.000000T0000Z-111019T1200Z/ /O.CON.KLCH.SC.Y.0104.111019T1200Z-111020T0600Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1026 PM CDT TUE OCT 18 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY. * WINDS AND SEAS: NORTH WINDS 25 TO 35 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET NEAR SHORE TO 8 TO 12 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-470-191200- /O.CON.KLCH.SC.Y.0103.000000T0000Z-111020T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 1026 PM CDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS BUILDING UP TO 4 FEET NEAR SHORE AND 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-190600- /O.CON.KLCH.SC.Y.0103.000000T0000Z-111019T0600Z/ VERMILION BAY- 1026 PM CDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
733 WHUS74 KLCH 191148 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 648 AM CDT WED OCT 19 2011 ...STRONG NORTH WINDS OVER THE COASTAL WATERS THROUGH THIS EVENING... .STRONG OFFSHORE WINDS AND ROUGH SEAS WILL CONTINUE OVER THE COASTAL WATERS IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH THE AREA YESTERDAY. GMZ452-455-472-475-192100- /O.EXP.KLCH.GL.W.0006.000000T0000Z-111019T1200Z/ /O.CON.KLCH.SC.Y.0104.111019T1200Z-111020T0600Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 648 AM CDT WED OCT 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... ...GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING... THE GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 4 FEET NEAR SHORE TO 5 TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-470-192100- /O.CON.KLCH.SC.Y.0103.000000T0000Z-111020T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 648 AM CDT WED OCT 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS BUILDING UP TO 4 FEET NEAR SHORE AND 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 24
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Oct 18, 4:59 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 18, 4:59 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
459 PM CDT TUE OCT 18 2011
.DISCUSSION...
A VERY STRONG COLD FRONT HAS MOVED THROUGH THE REGION TODAY WITH
NORTHWEST WINDS AROUND 20 TO 25 MPH. BEAUMONT HAD A GUST TO 46 MPH
THIS AFTERNOON. ALMOST KITE FLYING WEATHER. UNDER SUNNY SKIES
TEMPS IN SOUTHEAST TEXAS HAVE CLIMBED INTO THE LOW TO MID 70S
WHILE THE CLOUD SHIELD OVER SOUTHERN LOUISIANA HAS HELD TEMPS TO
THE UPPER 50S TO LOWER 60S.
TONIGHT THE WINDS WILL TAPER OFF A BIT WITH THE RH VALUES
CLIMBING. WINDS WILL REMAIN UP OVERNIGHT. BY SUNRISE LOOKING AT
TEMPS AROUND THE MID 40S. CONTD COOL AND DRY AIR WILL BE PUMPED
INTO THE REGION TOMORROW AS WINDS WILL AGAIN PICK BACK UP BECOMING
BREEZE BY THE LATE MORNING HOURS...RH VALUES ARE EXPECTED TO FALL
TO AROUND 20 TO 30 PERCENT DURING THE AFTERNOON HOURS AND REMAIN
THERE TILL THE LATE AFTERNOON HOURS BEFORE CLIMBING.
THE PRESSURE GRADIENT WILL FINALLY BEGIN TO RELAX LATE TOMORROW
AFTERNOON INTO THE EVENING. THE COLDEST DAY OF THIS SEASON WILL
SEE THURSDAY MORNING TEMPS STARTING OUT IN THE UPPER 30S LAKES
REGION OF SOUTHEAST TEXAS AND CENTRAL LOUISIANA. A BIT WARMER
TOWARDS THE COAST WITH MID 40S.
THURSDAY WILL SEE THE BEGINNING OF A SLOW WARM-UP BUT IT IS GOING
TO TAKE SOME TIME. POSSIBLE SHOWERS ON SUNDAY AFTERNOON AS A
SHORTWAVE MOVES DOWN FROM THE NORTHWEST AND THROUGH THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 46 72 42 73 48 / 0 0 0 0 0
KBPT 47 72 44 75 50 / 0 0 0 0 0
KAEX 42 67 38 69 42 / 0 0 0 0 0
KLFT 48 69 42 71 45 / 0 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...RED FLAG WARNING FROM 9 AM TO 7 PM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
FIRE WEATHER WATCH UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...AVOYELLES...EVANGELINE...IBERIA...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION.
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ALLEN...BEAUREGARD...CALCASIEU...CAMERON...JEFFERSON
DAVIS...VERNON.
TX...RED FLAG WARNING FROM 9 AM TO 7 PM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...
NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN
NEWTON...TYLER.
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION BAY.
&&Hazardous weather outlook, Oct 18, 5:49 AM CDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 549 AM CDT TUE OCT 18 2011 LAZ027>033-041>045-051>055-TXZ180-201-215-216-259>262-191115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-HARDIN- JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 549 AM CDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LA...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...SOUTHEAST TEXAS AND TX. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE ACROSS THE REGION ON TODAY (TUESDAY). MUCH DRIER AND UNSEASONABLY COOL CONDITIONS WILL OCCUR BEHIND THE FRONT ALONG WITH STRONG AND GUSTY NORTHERLY WINDS. THE FOLLOWING HAZARDS WILL BE IN EFFECT WITH THIS SYSTEM: WIND ADVISORY THROUGH TUESDAY EVENING...WITH SUSTAINED WINDS AROUND 20 MPH WITH FREQUENT HIGHER GUSTS. HIGH FIRE DANGER THROUGH TUESDAY EVENING WITH A RED FLAG WARNING FOR SOUTHEAST TEXAS...AS WELL AS WEST CENTRAL AND SOUTHWEST LOUISIANA...WITH VERY DRY GROUND FUELS...SUSTAINED 20 FOOT WINDS BETWEEN 15 AND 20 MPH WITH FREQUENT HIGHER GUSTS...AND MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 25 AND 35 PERCENT. A FIRE WEATHER WATCH WILL BE IN EFFECT FOR EAST CENTRAL AND SOUTH CENTRAL LOUISIANA...WITH VERY DRY GROUND FUELS...SUSTAINED 20 FOOT WINDS BETWEEN 15 AND 20 MPH WITH FREQUENT HIGHER GUSTS...AND MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 40 AND 45 PERCENT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY DRY CONDITIONS WITH STRONG AND GUSTY NORTHERLY WINDS REDEVELOPING ON WEDNESDAY WILL AGAIN BRING A HIGH FIRE DANGER WITH THE POSSIBILITY OF RED FLAG WARNINGS FOR THE ENTIRE AREA. WINDS WILL DECREASE ON THURSDAY WITH A GRADUAL MODIFICATION OF THE AIRMASS THROUGH THE WEEKEND.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-191115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 549 AM CDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TODAY (TUESDAY). NORTHERLY WINDS WILL INCREASE BEHIND THIS SYSTEM AND BECOME QUITE GUSTY...WITH SOME GUSTS AROUND GALE FORCE...ESPECIALLY BEYOND 20 NM...WITH SEAS BUILDING AND BECOMING ROUGH. A SMALL CRAFT ADVISORY WILL BE IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STRONG NORTHERLY WINDS WILL CONTINUE FOR THE COASTAL WATERS THROUGH WEDNESDAY NIGHT WITH SMALL CRAFT ADVISORY CONDITIONS. THE WINDS WILL DECREASE ON THURSDAY WITH MAINLY LIGHT TO MODERATE WINDS PREVAILING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 7:04 PM CDT | Small Craft Advisory | LCH | 30 hr | |
| Oct 19, 9:29 AM CDT | Low Water Advisory | LCH | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.